ROLANDO SERGIO

Role: 
Research fellow
Academic disciplines: 
MATHEMATICAL PHYSICS (MAT/07)

Publications

  • Noja, D., Rolando, S., & Secchi, S. (2019). A note on sign-changing solutions to the NLS on the double-bridge graph. SYMMETRY, 11(2).
  • Rolando, S. (2019). Multiple nonradial solutions for a nonlinear elliptic problem with singular and decaying radial potential. ADVANCES IN NONLINEAR ANALYSIS, 8(1), 885-901.
  • Noja, D., Rolando, S., & Secchi, S. (2019). Standing waves for the NLS on the double-bridge graph and a rational-irrational dichotomy. JOURNAL OF DIFFERENTIAL EQUATIONS, 266(1), 147-178.
  • Badiale, M., Guida, M., & Rolando, S. (2017). Compactness and existence results for the p-Laplace equation. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 451(1), 345-370.
  • Guida, M., & Rolando, S. (2016). Nonlinear Schrödinger equations without compatibility conditions on the potentials. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 439(1), 347-363.